Translator Disclaimer
April 2014 Maximal Marcinkiewicz multipliers
Petr Honzík
Author Affiliations +
Ark. Mat. 52(1): 135-147 (April 2014). DOI: 10.1007/s11512-013-0189-9

Abstract

Let $\mathcal{M} =\{m_{j}\}_{j=1}^{\infty}$ be a family of Marcinkiewicz multipliers of sufficient uniform smoothness in $\mathbb{R}^{n}$. We show that the Lp norm, 1< p<∞, of the related maximal operator $$M_Nf(x)= \sup_{1\leq j \leq N} |\mathcal{F}^{-1} ( m_j \mathcal{F} f)|(x) $$ is at most C(log(N+2))n/2. We show that this bound is sharp.

Funding Statement

The author was supported by the grant P201/12/0291 GAČR.

Citation

Download Citation

Petr Honzík. "Maximal Marcinkiewicz multipliers." Ark. Mat. 52 (1) 135 - 147, April 2014. https://doi.org/10.1007/s11512-013-0189-9

Information

Received: 11 May 2012; Published: April 2014
First available in Project Euclid: 30 January 2017

zbMATH: 1307.42010
MathSciNet: MR3175298
Digital Object Identifier: 10.1007/s11512-013-0189-9

Rights: 2013 © Institut Mittag-Leffler

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.52 • No. 1 • April 2014
Back to Top